Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Lipatore for cholesterol, have celiac sprue. Groin pain, erectile issues

I am a 44 year old male, not over weight and healty. I am only on lipatore for high cholesterol . I also have celiac sprue and have since I was one years old. I have been experiencing pain that shoots down my left groin area. Pain within left side of rectum that comes and goes. Pain goes away at night. Flares up while standing or sitting for long periods of time. Can cause erectile issues as well. Have had prostate checked a year ago and everything was fine.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two most possibilities to fit your condition .these include

1.first possibility is,RENAL STONES;ultrasound scanning for KUB may confirm the diagnosis.

2.second possibility is ATHEROSCLEROSIS;due to hyper cholesterol may lead to erectile dysfunction.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor